# SDR UALA2011082904633

- Difficulty date: August 27, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,331 hours, 21,109 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP UNCONTROLLABLY HOT IN ALL MODES.  USE STBY PLZ. GRN CHECK OK STBY.  AUTO INOP.  OK GRN CHECKS OK BOTH MODES.  RDF-T :ZONE PACK & STBY CONTROLLERS ALL BITE TEST OK.  REPLACED FLT DECK DUCT TEMP SENSOR TS175 PER MM AND REPLACED FLIGHT DECK ZONE TEMP SENSOR FILTER, BOTH NO HELP.  WILL NEED TO CONTINUE TROUBLESHOOTING PER MM.  RAN BOTH PACKS FOR 10 MIN.  MOVED TEMP CONTROL KNOBS FULL COLD TO HOT AND BACK.  FLT DECK AT .01 AND NEVER MOVED.  REPLACED LT PACK CONTROLLER, PACK CTRL VALVE, L PACK 2 TEMP SENSOR, L PACK COMP OUTLET 2 TEMP SENSOR.  ALL NO HELP.  PACK OUT TEMP STILL SHOWS 50 DEGREES.  REPLACED PACK TEMP SENSOR AS SUGGESTED BY AMM PG 130 FOR OUT OF CALIBRATION.  RAN PACK IN AUTO FOUND PACK WOULD COOL AND ABLE TO VARY COCKPIT TEMP AS DEMANDED WITH TEMP KNOB.
